Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had sex with a guy last month and we thought he accidentally cum in me so I ate an contraceptive pill. Even tho it was just 4-5 days I finish my period so it’s quite safe. Then 2 weeks later I had my period again. I have no idea maybe it affected my Hormone. Then yesterday I had sex, I am not a virgin but I bleed again today like period also had so much itchiness, pain and my private part bleed.

1 Doctor Answered
This irregular bleeding is due to contraceptive pill, as after having contraceptive pill you experience irregular bleeding.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.